Translator Disclaimer
2000 Scaling in a map of the two-torus
Keith M. Briggs, Gonzalo Álvarez
Experiment. Math. 9(2): 301-307 (2000).

Abstract

We discuss scaling in the parameter space of a family of maps arising from the iteration of a map of the two-torus defined in terms of a Jacobian elliptic function. This map appears to show a complex analog of the Feigenbaum-Kadanoff-Shenker scaling found in bifurcation sequences of circle maps.

Citation

Download Citation

Keith M. Briggs. Gonzalo Álvarez. "Scaling in a map of the two-torus." Experiment. Math. 9 (2) 301 - 307, 2000.

Information

Published: 2000
First available in Project Euclid: 22 February 2003

zbMATH: 1106.37304
MathSciNet: MR1780214

Subjects:
Primary: 37F10
Secondary: 37-04, 37E99, 37F50

Rights: Copyright © 2000 A K Peters, Ltd.

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.9 • No. 2 • 2000
Back to Top